Your PDF has successfully downloaded.

You may be interested in finding more content on these topics:


You are not currently logged in.

Access JSTOR through your library or other institution:


Log in through your institution.

Journal Article

Concerning a Compound Discontinuous Solution in the Problem of the Surface of Revolution of Minimum Area

Mary E. Sinclair
Annals of Mathematics
Second Series, Vol. 10, No. 2 (Jan., 1909), pp. 55-80
Published by: Annals of Mathematics
DOI: 10.2307/1967475
Stable URL:
Page Count: 26
Were these topics helpful?
See something inaccurate? Let us know!

Select the topics that are inaccurate.

  • Download PDF
  • Add to My Lists
  • Cite this Item